# SDR IPXA11166806

- Difficulty date: May 3, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 6,005 hours, 3,630 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327075900000
- Condition: Cracked
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, MDCC FLOOR PANEL 241RM IS CRACKED.  FABRICATED NEW MDCC FLOOR PANEL 241RM IAW EO A300-5320-40552-A.
